# SDR AALA201708229010

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1873
- Condition: Low Pressure
- Location: Pax Door
- Part time: 49,088 hours, 29,247 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF DAMPING FUNTIONAL AND EMERGENCY OPERATION WAS FOUND HARD IMPACT BETWEEN FUSELAGE AND PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. REPLACED DOOR DAMPER OF THE PASSENGER CREW DOOR 831 AT FWD AREA GALLEY IAW AMM.
